百晓学者学者目录

张清邦

副教授、博士生导师、教授、讲师,西南财经大学

精选作品

期刊论文

2021

Minimax Theorem for Two Set-Valued Mappings with Nonconvex Domains

Qing-bang Zhang

Numerical Functional Analysis and Optimization

2020

Strong Convergence of the Hybrid Halpern Type Proximal Point Algorithm

Liu Liu, Qing-bang Zhang

Applied and Computational Mathematics

2014

General two-function topological minimax theorems

Qing-Bang Zhang

Annals Of Operations Research,Vol. 2170, No. 1

2014

Theory and Algorithms of Variational Inequality and Equilibrium Problems, and Their Applications

Ding Xie-ping, Nan‐jing Huang, Fu-quan Xia, Qing-bang Zhang, Qamrul Hasan Ansari

Abstract and Applied Analysis

2014

Class 𝔄 - K K M ( X , Y , Z ) , General K K M Type Theorems, and Their Applications in Topological Vector Space

Tang Gusheng, Qing-bang Zhang

Abstract and Applied Analysis

2014

The Property of the Set of Equilibria of the Equilibrium Problem with Lower and Upper Bounds on Hadamard Manifolds

Qing-bang Zhang, Tang Gusheng

Abstract and Applied Analysis

2012

A modified proximal point algorithm with errors for approximating solution of the general variational inclusion

Qing-bang Zhang

Operations Research Letters

2011

A new resolvent algorithm for solving a class of variational inclusions

Qing-bang Zhang

Mathematical and Computer Modelling

2011

Projection algorithms for the system of generalized mixed variational inequalities in Banach spaces

Qing-bang Zhang, Ru-liang Deng

Applied Mathematics and Computation

2011

An algorithm for solving the general variational inclusion involving A -monotone operators

Qing-bang Zhang

Computers & Mathematics with Applications

2011

Projection algorithms for the system of mixed variational inequalities in Banach spaces

Qing-bang Zhang, Ru-liang Deng, Liu Liu

Mathematical and Computer Modelling

2010

Mixed Approximation for Nonexpansive Mappings in Banach Spaces

Qing-bang Zhang, Fu-quan Xia, Ming-Jie Liu

Abstract and Applied Analysis

2009

Existence theorem and algorithm for a general implicit variational inequality in Banach space

Qing-bang Zhang, Ru-liang Deng, Liu Liu

Applied Mathematics and Computation

2008

极小极大定理与变分包含

张清邦

《北京工业大学》

2008

Generalized saddle points theorems for set-valued mappings in locally generalized convex spaces

Qing-bang Zhang, Mingjie Liu, Cao-zong Cheng

Nonlinear Analysis

2008

Approximation of fixed points of nonexpansive mapping in Banach spaces

Qing-bang Zhang

Mathematical and Computer Modelling

2007

g-Eta-单调映像和解广义隐似变分包含的预解算子技巧

张清邦,丁协平

《应用数学和力学》

2007

g-η-Monotone mapping and resolvent operator technique for solving generalized implicit variational-like inclusions

张清邦,丁协平

Applied Mathematics and Mechanics(English Edition)

2006

G-凸空间中的重合点组定理与极大极小组定理

张清邦,丁协平

《四川师范大学学报(自然科学版)》

2005

一类广义拟-似变分包含组

张清邦,刘浏

《四川师范大学学报(自然科学版)》

2005

预解算子技巧在迭代算法中的应用、重合点组定理及极大极小组定理

张清邦

《四川师范大学》

2004

用扰动逼近算法解广义混合拟似变分不等式组

郑莲,张清邦,胡本琼

《四川师范大学学报(自然科学版)》

2004

广义集值变分包含的迭代算法

张清邦

《四川师范大学学报(自然科学版)》

此主页由公开资料整理,尚未经学者本人认领。